# SDR CALA2022032300762

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737-800
- Aircraft serial: 30582
- Aircraft time: 67,238 hours, 24,298 cycles
- System (JASC): 2700 · Flight Control System
- Part: Proximity Sensor
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #7 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEADING EDGE TRANSIT LIGHT FROM FLAPS 5 TO 10 PERFORMED FSEU BITE LAST LEG FAULT FOR SL7 PROX O/B MSG: 27-81212. DURING INTIAL EVALUATION PER FIM 27-88 TASK 803 FOUND ON FULL EXTENDED SLATS S7 O/B PROX WAS SHOWING FAR INSTEAD OF NEAR REMOVED AND REPLACED #7 SLAT OUTBOARD PROXIMITY SENSOR. REF AMM 27-88-11 OPERATIONAL CHECK GOOD.
